Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Male | 14

Why am I getting pimples while using BETNOVATE-N?

Iam getting pimples on my face iam using BETAMETHASONE VALERATE AND NEOMUCIN SKIN CREAM. BETNOVATE-N

1 Answer

Answered on 19th June '24

You should think twice about using BETAMETHASONE VALERATE AND NEOMUCIN SKIN CREAM (BETNOVATE-N) for this. Although these ointments contain corticosteroids, which are known for reducing inflammation, they can exacerbate your acne in the long run because of steroid-induced rosacea or any other reason. Pores get blocked with oil, bacteria, and dead skin cells, forming pimples. To bring your skin back to normal, it would be wise to use a mild cleanser and an oil-free moisturizer. More importantly, avoid touching them at all costs.

21 people found this helpful

Related Blogs

Did you find the answer helpful?

|

Cost Of Related Treatments In Country

Top Different Category Hospitals In Country

Top Doctors In Country By Specialty

  1. Home /
  2. Questions /
  3. Iam getting pimples on my face iam using BETAMETHASONE VALER...